English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Dirac operators with W1,∞-potential on collapsing sequences losing one dimension in the limit

MPS-Authors
/persons/resource/persons236085

Roos,  Saskia
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

Roos_Dirac Operators_2018.pdf
(Any fulltext), 569KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Roos, S. (2018). Dirac operators with W1,∞-potential on collapsing sequences losing one dimension in the limit. Manuscripta Mathematica, 157(3-4), 387-410. doi:10.1007/s00229-018-1003-6.


Cite as: http://hdl.handle.net/21.11116/0000-0004-06F4-2
Abstract
There is no abstract available